MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM; CORPATH GRX DEVICE

CORINDUS, INC. CORPATH GRX SYSTEM; CORPATH GRX DEVICE
Model Number 312
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corindus service personnel investigated the problem and found that a burnt cable assembly and a defective arm controller board.Both parts were replaced and the system is functioning normally.A source of the failure could not be confirmed as the user had discarded the connection cable prior to the service personnel's arrival.However, it is likely that the lemo connector became loose and lead to a damaged cable and shorted arm board.
 
Event or Problem Description
During preparation for a hospital training event, it was observed that the robotic drive was functioning as if there was a loose connection and unexpectedly shut down.Upon investigation it was observed that a burnt port was present an electrical connector of the extended reach arm.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX DEVICE
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key8961205
Report Number3007822508-2019-00007
Device Sequence Number2563371
Product Code DXX
UDI-Device Identifier00816280023123
UDI-Public(01)00816280023123(11)190422
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K180517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312
Device Catalogue Number312
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1